# SDR HNAA2020110900308

- Difficulty date: November 9, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 44,893 hours, 41,265 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 72 BETWEEN 16L-17L IS CRACKED.  REMOVED SHEAR CLIP AT FR 72 AND STR 16L-17L, CUT AND REMOVED DAMAGED SECTION OF FR 72.  FABRICATED REPAIR SECTION OF FRAME AND L-DOUBLERS AND U-SHAPE DOUBLER.  INSTALLED ALL REPAIR ITEMS, IAW EMB 145 SRM'S 51-40-02, SRM 53-00-04 ITEM 3, SRM 53-00-04 ITEM 2, ETD2020-145-029908 REV A AND PIEDMONT EO1-53-20-0389.
